MathSciNet Relay Station
MathSciNet bibliographic data
MR2002013 14C05 (14B07 14H50)
Guffroy, Sébastien Sur l'incomplétude de la série linéaire caractéristique d'une famille de courbes planes à nœuds et à cusps. (French) [Incompleteness of the characteristic linear series of a family of plane curves with nodes and cusps] Nagoya Math. J. 171 (2003), 51–83.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement